Excedrin® has been a leader in headache pain for nearly 50 years. Excedrin® Extra Strength is a combination pain reliever that contains acetaminophen, aspirin, and caffeine.It is safe and effective.
Average Price: $18.28
I absolutely cannot live without these so I was really upset when they recalled them and I have run out! I have tried other brands and none even come close to being as good as Excedrin! They work fast and absolutely relieve my pain! I just can't wait for them to put them back on the market which will hopefully be soon!
I love Excedrin! I have had headaches almost on a daily basis due to a medical condition. I started using Excedrin after trying every other pain reliever on the market, and this is the only medication that would take care of the problematic headaches. I usually feel relief in only about 20 minutes. This is the best product for headache sufferers.
For many, many, many months I was suffering bad headaches. I would do everything to stop them... take tylenol, motrin, aspirin, rub my temples, take a shower, get some shut eye... I mean anything. Regardless of what I took, nothing seems to do much at all, if anything it would only very slightly reduce it leaving me still in a lot of pain. So, the first time I took excedrin I was extremely skeptical, but thought it couldn't hurt. Needless to say, I was pleasantly surprise when about half an hour later my head was hurting significantly less and it lasted for about 4 hours or so (BIG RELIEF!). Overall, it's a great product and a staple in my cabinet. I'm not sure why it seems to work better, but it's great... I even have my boyfriend taking it now and he agrees. The only thing I must say I don't like and the reason I took one star off quality is because I have found that if you throw the bottle in your purse or bag it make come open and spill everywhere; it has happened to me twice, easy solution is to put it in a ziplock bag before taking it with you.
Also for a little more info I gathered from the companies website:
Excedrin® Extra Strength is a combination pain reliever that contains acetaminophen, aspirin, and caffeine. Doctors believe that these combination pain-relief products offer major advantages, including an enhanced pain-relieving effect. Caffeine is also an ingredient in many prescription headache medications, however, a non-prescription, combination pain reliever like Excedrin® is often recommended as an alternative.
Acetaminophen 250 mg
Aspirin 250 mg (NSAID)
Caffeine 65 mg
These reviews are the subjective opinions of ChickAdvisor members and not of ChickAdvisor Inc.